# SDR RRXA010014

- Difficulty date: February 28, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 88,987 hours, 28,635 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Accumulator
- Condition: Low
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AIRPLANE YAWED TO THE LEFT UNCONTROLLABLE, ALL ENGINE PARAMETERS WERE EQUAL AND THROTTLES ALIGNED MAX SPEED WAS 70 KNOTS F/O HAD  FULL RIGHT RUDDER APPLIED.  INSPECTED NOSE GEAR FOUND FWD ACCUMALTOR LOW NOSE STEERING SERVICED FWD NOSE STEERING ACCUMALTOR TO  500 PSI IAW M/M CH 32-52-0.  NO OTHER DEFECTS NOTED.
